Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 1, Pages 53-60

One-sided resonance for quasilinear problems with asymmetric nonlinearities

Department of Mathematical Sciences, Florida Institute of Technology, 150 West University Boulevard, Melbourne 32901-6975, FL, USA

Received 22 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kanishka Perera, “One-sided resonance for quasilinear problems with asymmetric nonlinearities,” Abstract and Applied Analysis, vol. 7, no. 1, pp. 53-60, 2002.